advertisement
Question
Posted by: Sylvia | 2011-08-19

Mirena and numbness

I had the mirena inserted yesterday, my right leg and foot feels numb andmy right foor is also a bit swollen? This is the 3rd time inserting the mirena, last 2 came loose?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Sylvia

There will be no connection between your symptoms and the Mirena device. You will however, have to consult your doctor to address your symptoms.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement